A fuzzy Reed-Frost model for epidemic spreading

Ortega, NRS; Santos, FS; Zanetta, DMT; Massad, E; (2008) A fuzzy Reed-Frost model for epidemic spreading. Bulletin of mathematical biology, 70 (7). pp. 1925-1936. ISSN 0092-8240 DOI: https://doi.org/10.1007/s11538-008-9332-3

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11538-008-9332-3

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar